# SDR SCNA99515

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND AT BS 417 RBL 45 ON INTERCOASTAL REPAIR.  CORROSION ON REPAIR CORRODED ALL THE WAY THROUGH.  REMOVED AND REPLACED INTERCOASTAL PER SRM 5130.
